# SDR AALA20140723003

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 8,971 hours, 3,596 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: BACB30NM4K13
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD GALLEY SERVICE DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE OF ACFT.  FOUND CONTROL ROD END BOLT HAD FALLEN OUT & WAS LAYING IN BOTTOM OF DOOR.  REPLACED BOLT, WASHER, NUT ON ROD END & TUBE CRANK ASSEMBLY.
